Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Query about cycle being normal after taking contraceptive pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
User :   hello
Doctor :   How can i help you ?
User :   i took the morning after pill 2 months ago
Doctor :   ok
User :   and have had my period 2 times but they do not seem normal, i should be due on next week. I have had more discharge than normal inbetween periods and worried this may be a sign it never worked?
Doctor :   No
Doctor :   Once u take the pills , yoyr periods can get delayed for some cycles
User :   they werent delayed they were just extremly light and sometimes brownish
Doctor :   yes , thats normal as well , with intake of pills
User :   should i take a test for chlamydia incase i caught anything? or would i know by now if something was wrong?
Doctor :   do u have any clear discharge or icthing ?
User :   no
User :   no
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor